# SDR SIMA200416004

- Difficulty date: May 31, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813117
- Condition: Bent
- Location: Fuselage
- Part time: 20,967 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, FOUND CARGO FRAME AT STATION 677 WAS FOUND BENT.  RECONTOURED CARGO FRAME AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A REPAIR DOUBLER AND HEAT TREATED DOUBLER TO T42, REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007172 PARA 7 DATED APRIL 28, 2004.  (M)
